Existence result for hyperbolic hemivariational inequalities

2001
journal article
conference proceedings
cris.lastimport.wos2024-04-10T00:09:56Z
dc.affiliationWydział Matematyki i Informatyki : Instytut Informatykipl
dc.conferenceProceedings of the Third World Congress of Nonlinear Analysts : (WCNA 2000)pl
dc.conference.cityCatania, Sicily
dc.conference.countryItaly
dc.conference.datefinish2000-07-26
dc.conference.datestart2000-07-19
dc.contributor.authorGasiński, Leszek - 128012 pl
dc.date.accessioned2019-08-06T07:23:06Z
dc.date.available2019-08-06T07:23:06Z
dc.date.issued2001pl
dc.description.number1pl
dc.description.physical681-686pl
dc.description.volume47pl
dc.identifier.doi10.1016/S0362-546X(01)00211-5pl
dc.identifier.eissn1873-5215pl
dc.identifier.issn0362-546Xpl
dc.identifier.projectROD UJ / Opl
dc.identifier.urihttps://ruj.uj.edu.pl/xmlui/handle/item/80285
dc.languageengpl
dc.language.containerengpl
dc.rightsDodaję tylko opis bibliograficzny*
dc.rights.licencebez licencji
dc.rights.uri*
dc.subtypeConferenceProceedingspl
dc.titleExistence result for hyperbolic hemivariational inequalitiespl
dc.title.journalNonlinear Analysis. Theory, Methods & Applicationspl
dc.title.volumeProceedings of the Third World Congress of Nonlinear Analystspl
dc.typeJournalArticlepl
dspace.entity.typePublication
cris.lastimport.wos
2024-04-10T00:09:56Z
dc.affiliationpl
Wydział Matematyki i Informatyki : Instytut Informatyki
dc.conferencepl
Proceedings of the Third World Congress of Nonlinear Analysts : (WCNA 2000)
dc.conference.city
Catania, Sicily
dc.conference.country
Italy
dc.conference.datefinish
2000-07-26
dc.conference.datestart
2000-07-19
dc.contributor.authorpl
Gasiński, Leszek - 128012
dc.date.accessioned
2019-08-06T07:23:06Z
dc.date.available
2019-08-06T07:23:06Z
dc.date.issuedpl
2001
dc.description.numberpl
1
dc.description.physicalpl
681-686
dc.description.volumepl
47
dc.identifier.doipl
10.1016/S0362-546X(01)00211-5
dc.identifier.eissnpl
1873-5215
dc.identifier.issnpl
0362-546X
dc.identifier.projectpl
ROD UJ / O
dc.identifier.uri
https://ruj.uj.edu.pl/xmlui/handle/item/80285
dc.languagepl
eng
dc.language.containerpl
eng
dc.rights*
Dodaję tylko opis bibliograficzny
dc.rights.licence
bez licencji
dc.rights.uri*
dc.subtypepl
ConferenceProceedings
dc.titlepl
Existence result for hyperbolic hemivariational inequalities
dc.title.journalpl
Nonlinear Analysis. Theory, Methods & Applications
dc.title.volumepl
Proceedings of the Third World Congress of Nonlinear Analysts
dc.typepl
JournalArticle
dspace.entity.type
Publication

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
11
Views per month
Views per city
Ashburn
6
Wroclaw
2
Auckland
1
Dublin
1
Krakow
1

No access

No Thumbnail Available